# SDR YENA201804070160

- Difficulty date: April 7, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 20,756 hours, 6,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Row 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CEILING MOUNTED EMERGENCY EXIT LIGHT AT SEAT ROW 5 IS INOPERATIVE.   CONNECTED THE LIGHT IAW AMM 33-51-11-420-050-H,  OPS TESTED OK IAW AMM 33-51-11-710-050-A.
